Items by Dirr, Nicolas
|Up a level|
Dirr, N. and Orlandi, E., 2011. Unique minimizer for a random functional with double-well potential in dimension 1 and 2. Communications in Mathematical Sciences, 9 (2), pp. 331-351.
Coville, J., Dirr, N. and Luckhaus, S., 2010. Non-existence of positive stationary solutions for a class of semi-linear PDEs with random coefficients. Networks and Heterogeneous Media, 5 (4), pp. 745-763.
Dirr, N., Dragoni, F. and von Renesse, M., 2010. Evolution by mean curvature flow in sub-Riemannian geometries. Communications on Pure and Applied Mathematics, 9 (2), pp. 307-326.
Dirr, N. and Orlandi, E., 2009. Sharp-Interface Limit of a Ginzburg–Landau Functional with a Random External Field. SIAM Journal on Mathematical Analysis (SIMA), 41 (2), pp. 781-824.
Dirr, N., Karali, G. and Yip, N. K., 2008. Pulsating wave for mean curvature flow in inhomogeneous medium. European Journal of Applied Mathematics, 19 (6), pp. 661-699.
Dirr, N., Lucia, M. and Novaga, M., 2008. Gradient theory of phase transitions with a rapidly oscillating forcing term. Asymptotic Analysis, 60 (1-2), pp. 29-59.
Bellettini, G., De Masi, A., Dirr, N. and Presutti, E., 2007. Stability of invariant manifolds in one and two dimensions. Nonlinearity, 20 (3), pp. 537-582.
Dirr, N., Lucia, M. and Novaga, M., 2006. Gamma-convergence of the Allen-Cahn energy with an oscillating forcing term. Interfaces and Free Boundaries, 8 (1), pp. 47-78.
Dirr, N. and Yip, N. K., 2006. Pinning and de-pinning phenomena in front propagation in heterogeneous media. Interfaces and Free Boundaries, 8 (1), pp. 79-109.
Dirr, N. and Souganidis, P. E., 2005. Large-time behavior for viscous and nonviscous Hamilton-Jacobi equations forced by additive noise. SIAM Journal on Mathematical Analysis (SIMA), 37 (3), pp. 777-796.
Dirr, N., 2004. A Stefan problem with surface tension as the sharp interface limit of a nonlocal system of phase-field type. Journal of Statistical Physics, 114 (3-4), pp. 1085-1113.
Dirr, N., Luckhaus, S. and Novaga, M., 2001. A stochastic selection principle in case of fattening for curvature flow. Calculus of Variations and Partial Differential Equations, 13 (4), pp. 405-425.